# SDR 07FDEA00685

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 39,637 hours, 27,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: 740-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK SEAT TRACK STA 740-850 RBL-45 HAS AREA OF BARE METAL AND CORROSION.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-30-2.
